I had bloodwork done in April and my T4 Free was 1.8 while my TSH was .02
Bloodwork in June showed a T4 Free of 1.4 and my TSH was .07
All of the TSH numbers seem to be really low while the T4 Free numbers seem to be in the acceptable range.
My medication * levothyroxine * was reduced to a lower dose of .10 from .15 after the first blood test.
I am very tired and seem to have less energy and am gaining weight although it doesn't seem that I am eating any more. I did explain that to the doctor's assistant, but they told me to keep taking the lower dosage of the levothyroxine
It would seem that a dosage of somewhere between the lower one and the higher one might solve the problem. Am I mistaken?
Thank you for any help you can give me in understanding this
Why they started you with levothyroxine?, were you hypo??, because now your TSH looks low and that means you're in the hyper side. Your dose was reduced when??? (June????). He did the right thing reducing the dose, but it is time to check your TSH again, and you should test free T4 and also free T3 (to see if you're converting well T4 to T3).
Hi there...the higher the TSH, the more hypo you are. This means you have an underactive thyroid and should be put on thyroid medication. Did your dr start you on meds yet? You should also have had a free t4 and free t3 tests done with your tsh.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.